On pinched manifolds with fundamental group 𝐙 2
Compositio Mathematica, Volume 27 (1973) no. 1, p. 49-61
@article{CM_1973__27_1_49_0,
     author = {Grove, Karsten and Karcher, Hermann},
     title = {On pinched manifolds with fundamental group $\mathbf {Z}\_2$},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {1},
     year = {1973},
     pages = {49-61},
     zbl = {0266.53032},
     mrnumber = {334244},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__27_1_49_0}
}
Grove, Karsten; Karcher, Hermann. On pinched manifolds with fundamental group $\mathbf {Z}_2$. Compositio Mathematica, Volume 27 (1973) no. 1, pp. 49-61. http://www.numdam.org/item/CM_1973__27_1_49_0/

[1 ] M. Berger: Les variétés riemanniennes à courbure positive. Bull. Soc. Math. Belgique. 10 (1958) 89-104. | Zbl 0096.15501

[2] M. Berger: An extension of Rauch's metric comparison theorem and some applications. Illinois J. of Math., 6 (1962) 700-712. | MR 143159 | Zbl 0113.37003

[3] J. Cerf: Sur les diffĂ©omorphismes de la sphĂšre de dimension trois (Γ4 = 0). Springer Lecture Notes, series 53 (1968). Berlin-Heidelberg -New York. | Zbl 0164.24502

[4] D. Gromoll: Differenzierbare Strukturen und Metriken positiver KrĂŒmmung auf SphĂ€ren. Math. Ann., 164 (1966) 353-371. | MR 196754 | Zbl 0135.40301

[5] D. Gromoll, W. Klingenberg, W. Meyer: Riemannsche Geometrie im Grossen. Springer Lecture Notes, series 55 (1968). Berlin-Heidelberg-New York. | MR 365399 | Zbl 0155.30701

[6] K. Grove: Condition (C) for the energy integral on certain path-spaces and applications to the theory of geodesics. J. Diff. Geom (to appear). | MR 339270 | Zbl 0277.58004

[7] K. Grove: Isometry-invariant geodesics (preprint Bonn). | MR 370651

[8] K. Grove, H. Karcher: How to conjugate C1-close group actions. Math. Z., 132 (1973) 11-20. | MR 356104 | Zbl 0245.57016

[9] M. Kervaire, J. Milnor: Groups of homotopy Spheres I. Ann. of Math., 77 (1963) 504-537. | MR 148075 | Zbl 0115.40505

[10] W. Klingenberg: Über Riemannsche Mannigfaltigkeiten mit positiver KrĂŒmmung. Comment. Math. Helv., 35 (1961) 35-54. | MR 139120 | Zbl 0133.15005

[11] G.R. Livesay: Fixed point free involutions on the 3-sphere. Ann. of Math., 72 (1960) 603-611. | MR 116343 | Zbl 0096.17302

[12] S. Lopez De Medrano: Involutions on manifolds. Springer Verlag (1971) Berlin- Heidelberg-New York. | MR 298698 | Zbl 0214.22501

[13] E.A. Ruh: KrĂŒmmung und differenzierbare Strukturen auf SphĂ€ren, II Math. Ann., 205 (1973) 113-129. | MR 370429 | Zbl 0273.53035

[14] K. Shiohama: The diameter of ÎŽ-pinched manifolds. J. Diff. Geom., 5 (1971) 61-74. | Zbl 0218.53062

[15] K. Shiohama, M. Sugimoto, H. Karcher: On the differentiable pinching problem. Math. Ann., 195 (1971) 1-16. | MR 290291 | Zbl 0214.48902